# SDR SIMA961883

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4211 - DURING TAKEOFF ROLL, CREW REPORTED ELECTRICAL ARCHING UNDER FLIGHT OFFICERS INSTRUMENT PANEL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  INVESTIGATION REVEALED THE WIRE BUNDLE FOR THE LEFT WINDSHIELD HEAT CONTROLLER HAD CHAFED ON THE CONTROLLER MOUNT BRACKET, WIRING WAS REPAIRED IAW ATR WIRING MANUAL.  OPS CHECK WAS SATISFACTORY. A/C RETURNED TO SERVICE.  (M)
